# SDR FDEA202308031349

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 767-300
- Aircraft serial: 66252
- Aircraft time: 3,297 hours, 1,640 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Part serial: 36082346
- Condition: Burned
- Location: Unknown
- Part time: 865 hours, 1,197 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD POP FOLLOWED BY BURNT ELECTRICAL SMELL WHEN F/O S MCDU FAILED. CIRCUIT BREAKER ALSO POPPED. R&R FO'S FMC CDU IAW ABOVE REFERENCE, ALL CKS GOOD. AC OK TO CONTINUE.
